# SDR DALA2015020200949

- Difficulty date: February 1, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 59,731 hours, 43,639 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A TEE PIN, ITEM 11, BUSHING LT AN RT HAVE FLAT STOPS THIS TEE PIN IS LOCATED AT THE TAILCONE INTERNAL RELEASE HANDLE.  MAINTENANCE R & R BUSHINGS. IAW AMDS CARD 5350-01077-0101.
